This started about a year and a half ago. I was having constant lightheadedness with shortness of breath when under mild exertion. The lightheadedness seems to radiate from the back of my head which feels like a kind of pressure. I always describe it as if I was laying on the couch with my head resting on the arm rest. The pressure on the back of the head makes you lightheaded and fell like your goin to pass out after a time. I was having near faint episodes at work were I would suddenly feel like I was going to pass out. The last 2 times that happened I actually lost my balance and ened up on the floor.
I'm seeing a Neurologist, Pulmanarologist, Cardiologist, Electrophysiologist, and my GP. Had all the tests and CT's, MRI's, MRA's, echo you name it. Was found to have COPD, Coronary Artery Spasms, Irregular Heart Beats, narrowed Basilar Artery, thickening heart walls and Stage 2 Hypertension.
Some of my symptoms are, Edema, occasional left hand tremors, nausea, sweating, memory loss and confusion, itching/tingling in extremities.
Its been a nightmare thats for sure and my symptoms just keep gettin worse even though I'm on 12 different medications. I cant hardly even go to the grocery store without feeling like I'm going to pass out and my walking speed is down to a crawl. I had to take temp disability because work was becoming impossible.
I haven't been told yet but I'm guessing that I'm on the verge of heart failure which could have been caused by Pulmonary Hypertension from my COPD and high BP. Makes sense anyways. High BP could also explain my narrowed Basilar , but I'm not a Dr. Also my Neuro told me I had the lowest Vitamin D deficiency he had ever seen, I scored a 4. No idea what caused that either.
Dont know how long I've had high BP 'cause before this I hadn't seen a Dr in 16 years.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?